Underlying diseases of recurrent pneumonia in Turkish children


Ozdemir O., SARI S., BAKIRTAŞ A., Zorlu P., Ertan U.

TURKISH JOURNAL OF MEDICAL SCIENCES, vol.40, no.1, pp.25-30, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.3906/sag-0906-15
  • Journal Name: TURKISH JOURNAL OF MEDICAL SCIENCES
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.25-30

Abstract

Aim: The aim of the present study was to determine the relative frequency of recurrent pneumonia in children and to describe its underlying illnesses.